MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (S); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC4 (S); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780062
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
Device was fit on (b)(6) 2025 and was in use for 7 days.Device became weak and was removed from the patient's ear.Upon removal excess fluid collection in patient's ear was observed.The fluid was white and somehow thick.The patient went to the urgent care to examine the ear and is receiving antibiotic drops.
 
Additional Manufacturer Narrative
The investigation is ongoing.The manufacturer has initiated a follow up to receive more information about the incident.A follow up report will be submitted upon availability of new information.
 
Additional Manufacturer Narrative
The hcp has reported that the situation has been resolved, but did not answer any of the manufacturer's questions regarding the circumstances of the incident and patient condition.The device is not available for the analysis.Due to lack of information it is not possible to determine the exact root cause of this incident.A risk describing skin irritation and infection has been already considered in the accompanying risk file.The manufacturer will observe for trends.This is the final report.

Brand Name
PHONAK LYRIC4 (S)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key21354790
Report Number3005085999-2025-00001
Device Sequence Number8959341
Product Code ESD
UDI-Device Identifier07613389250886
UDI-Public(01)07613389250886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0780062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown